MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EMERGE; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION EMERGE; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number 7134
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/18/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that shaft break occurred.The greater than 70% stenosed target lesion was located in the moderately tortuous and mildly calcified diagonal coronary artery.A 2.25mm x 20mm emerge balloon catheter was advanced for dilatation.However, the mid shaft of the balloon catheter fractured and broke in half.The device was removed by simply pulling out from the patient.The procedure was completed with another of the same device.There were no further complications reported.

Brand Name
EMERGE
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key10936923
Report Number2134265-2020-16821
Device Sequence Number19705581
Product Code LOX
UDI-Device Identifier08714729806318
UDI-Public08714729806318
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K113220
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/18/2023
Device Model Number7134
Device Catalogue Number7134
Device Lot Number0025895465
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/18/2020
Initial Report FDA Received Date12/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1